blue. I have no medical insurance so I went to the Community Health Center and they did am EKG on my heart it came back normal. My question is the doctor prescribed me Zoloft take one tablet the first 3 days which is 50 milligrams then after the first 3 days Take 2 tablets which is 100 milligram. Is that to much to start off with?
Do you ask because of side effects??? Or just out of medical concern? If the doctor prescribed you that amount and you feel worse you should def call and figure out a better way of going about that med. It does take some time to feel better when taking an antidepressant. For me Zoloft caused me to have horrible headaches after the 3rd dose is when I started to react to the med but everyone is different. So hopefully this med will help you. Panic attacks are no joke and can really scare you. For me it took a while and a lot of trial and error to get right what meds I needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Need help. I have GAD and panic disorder for over 10 years. Was on Effexor and Zoloft until recently
Posted 13 Mar 2012 • 2 answers
Posted 6 Jan 2016 • 3 answers
Posted 23 Jan 2016 • 5 answers
Posted 20 Jan 2018 • 4 answers